MathSciNet Relay Station
MathSciNet bibliographic data
MR1859612 76D03 (35B45 35Q35 76D05)
Guillén-González, F.; Masmoudi, N.; Rodríguez-Bellido, M. A. Anisotropic estimates and strong solutions of the primitive equations. Differential Integral Equations 14 (2001), no. 11, 1381–1408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement